Please use this identifier to cite or link to this item:

The Berry-Esseen bound for Studentized statistics

Authors Wang, QY
Jing, Bing Yi View this author's profile
Zhao, LC
Issue Date 2000
Source Annals of probability , v. 28, (1), 2000, JAN, p. 511-535
Summary We derive Berry-Esseen bounds for a class of Studentized statistics. The results are applied to Studentized U-statistics, Studentized L-statistics and Studentized functions of the sample mean to give the Berry-Esseen bounds under conditions weaker than those obtained by alternative methods.
ISSN 0091-1798
Rights Published in Annals of Probability ( by the Institute of Mathematical Statistics.
Language English
Format Article
Access View full-text via Web of Science
View full-text via Scopus
Files in this item:
File Description Size Format
probability511.pdf 1852006 B Adobe PDF